Year : 2013 | Volume
: 58 | Issue : 6 | Page : 492-
Psoriatic arthritis with acral lentiginous melanoma: Role for methotrexate?
S Rahima, Riyaz Najeeba
Department of Dermatology, Venereology and Leprology, Medical College, Calicut, Kerala, India
A 50-year-old male with psoriatic arthritis since 20 years and on methotrexate since 12 years developed an asymptomatic black patch over his right sole of two years duration. On examination, patient had scaly plaque over the body and extremities with severe mutilating arthropathy of distal joints. There was a hyperpigmented patch over the right sole with surface and color irregularities. A possible diagnosis of acral lentiginous melanoma was made which was confirmed by biopsy. Methotrexate can induce malignancies due to immunosuppression. Here, we present a patient of psoriatic arthritis on long term methotrexate developing malignant melanoma.
Department of Dermatology, Medical College, Calicut
|How to cite this article:|
Rahima S, Najeeba R. Psoriatic arthritis with acral lentiginous melanoma: Role for methotrexate?.Indian J Dermatol 2013;58:492-492
|How to cite this URL:|
Rahima S, Najeeba R. Psoriatic arthritis with acral lentiginous melanoma: Role for methotrexate?. Indian J Dermatol [serial online] 2013 [cited 2023 Dec 1 ];58:492-492
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2013;volume=58;issue=6;spage=492;epage=492;aulast=Rahima;type=0